# SDR UALA2011052302507

- Difficulty date: May 21, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 45,495 hours, 18,131 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2151
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM HAVE FAULT MESSAGE EPSU EXT.  LOAD FWD L ON DISPLAY PANEL.  TBSHT PER TSM NEED QUALIFICATIONS TO CONTINUE TBSHTING STEP 4B2. SUSPECT DOOR SLIDE.  ACP SELF TEST ON FWD EPSU.  EPSU SELF TEST FAULTS EXTERNAL LOADS.  NEXT STEP IS TO USE TESTING TOOL TO FIND WHICH SLIDE IS AT FAULT.  REPLACED DOOR 1R SLIDE, TESTS OKAY.
